Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 28, 2012, 2:26 PM CDT for Benton County, Mille Lacs County, Minnesota. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2012, 2:26 PM CDT (19:26 UTC)
- Expired
- May 28, 2012, 3:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Twin Cities, MN
Counties Benton County, MN, Mille Lacs County, MN
The radar
The Minneapolis radar (KMPX), 118 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 2:56 PM CDT | HAIL 1.5 | 6 Se Hillman, MN | HAILED FOR 5 MINS |
| May 28, 3:05 PM CDT | HAIL 2 | 15 N Milaca, MN | DAMAGED TRUCK WINDSHIELD |
| May 28, 3:12 PM CDT | HAIL 1 | Gilman, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
123
WWUS83 KMPX 281926
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
226 PM CDT MON MAY 28 2012
MNZ043-044-050-282030-
BENTON-MILLE LACS-MORRISON-
226 PM CDT MON MAY 28 2012
...THUNDERSTORMS MOVING OVER BENTON...MILLE LACS AND MORRISON
COUNTIES THROUGH 330 PM CDT...
AT 223 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHWEST OF LITTLE ROCK. THIS STORM WAS MOVING
NORTHEAST AT 25 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MAYHEW.
LITTLE ROCK.
GILMAN.
MORRILL.
RUM RIVER.
ONAMIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4598 9347 4597 9352 4584 9352 4564 9417
4581 9428 4612 9357
TIME...MOT...LOC 1926Z 242DEG 21KT 4577 9410
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 28, 11:58 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 28, 11:58 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1158 AM CDT MON MAY 28 2012 .UPDATE... UPDATED TO INCLUDE 18Z AVIATION DISCUSSION BELOW. && .DISCUSSION... /ISSUED 1002 AM CDT MON MAY 28 2012/ VISIBLE IMAGERY SHOWS MOSTLY SUNNY SKIES ACROSS THE AREA AT THE CURRENT TIME. SOME LINGERING CLOUDS CAN BE FOUND EXTENDING FROM WESTERN LAKE SUPERIOR SOUTH THROUGH THE EASTERN METRO AREA... IN ASSOCIATION WITH A VORTICITY LOBE SEEN IN WATER VAPOR IMAGERY AND THE LATEST RAP ANALYSIS. AN AREA OF CLOUDS AND DYING CONVECTION CAN BE FOUND OVER NORTHWEST MINNESOTA. FORCING HAS RUN OUT AHEAD OF THIS ACTIVITY... SO ALTHOUGH IT MAY FESTER FOR A BIT MOST INDICATIONS ARE THAT IT SHOULD WEAKEN/DIE OVERALL... AT LEAST FOR A LITTLE WHILE. SURFACE ANALYSIS SHOWS AN INITIAL PRE-FRONTAL TROUGH COINCIDENT WITH THE EASTERN CLOUD BAND... AND THE ACTUAL COLD FRONT LIKELY EXTENDING FROM NEAR THE DAKOTA BORDER SOUTH INTO EASTERN NEBRASKA... WHERE A GOOD DEWPOINT GRADIENT CAN BE FOUND. THIS WILL MARCH EAST THROUGH THE DAY TODAY... WITH THE UPPER LOW ALSO SLIDING EAST AND AN LOBE OF UPPER LEVEL PV WORKING INTO WESTERN AND CENTRAL MINNESOTA DURING THE AFTERNOON. THE VARIOUS CONVECTION ALLOWING MODELS... INCLUDING THE HRRR... SPC/EMC WRFNMM... LOCAL WRFARW... AND NSSL WRFARW... ALL SUGGEST A RE- DEVELOPMENT OF CONVECTION NEAR THE SECONDARY FRONTAL BOUNDARY AS IT SWEEPS EAST THROUGH THE FORECAST AREA THIS AFTERNOON INTO EARLY THIS EVENING. AN AXIS OF MLCAPE AOA 1000 J/KG WILL PRECEDE THE BOUNDARY... ALONG WITH DEEP LAYER SHEAR AOA 35 KT. LOW LEVEL SHEAR LOOKS TO BE MEAGER... WHICH SHOULD KEEP A WIDESPREAD DAMAGING WIND THREAT IN CHECK. BUT WILL FREEZING LEVEL HEIGHTS DROPPING AS MID- LEVEL COLD AIR WORKS ACROSS THE REGION... EXPECT SOMEWHAT ORGANIZED STORMS RESULTING FROM THE COMBINATION OF DECENT MLCAPE AND DEEP LAYER SHEAR TO PRODUCE SOME LARGE HAIL ACROSS THE AREA. THE PRIMARY THREAT WILL BE NORTH OF A LINE FROM AROUND LITCHFIELD TO LADYSMITH... MAINLY FROM 2 PM TO 7 PM. ANY DECENT STORM COULD PRODUCE SOME SMALL HAIL GIVEN THE CHILLY TEMPERATURES ALOFT... WHILE ANYTHING THAN MANAGES TO TAKE ADVANTAGE OF THE DEEP LAYER SHEAR AND BETTER ORGANIZE ITSELF COULD PRODUCE HAIL GREATER THAN AN INCH IN DIAMETER. MADE SOME MINOR ADJUSTMENTS TO THE GOING FORECAST WITH RESPECT TO TIMING AND LOCATION OF POPS... WITH SOME ADDITIONAL ADJUSTMENTS LIKELY THROUGH THE DAY AS THINGS START TO TAKE SHAPE. FORECAST HIGHS WILL NEED SOME ADJUSTMENTS GIVEN CURRENT OBS/TRENDS... PARTICULARLY OUT WEST WHERE THE BOUNDARY HASN/T SLIPPED THROUGH YET. && .AVIATION.../18Z TAF ISSUANCE/ OVERALL... VFR CONDITIONS WILL PREDOMINATE THROUGH THE FORECAST PERIOD. THE UPPER LOW TO OUR NORTHWEST WILL MIGRATE EAST INTO THE AREA THROUGH THE PERIOD... WORKING IN CONCERT WITH A SECONDARY FRONTAL BOUNDARY TO KICK OFF SOME SCATTERED SHRA/TSRA THIS AFTERNOON... THEN PERHAPS A FEW ISOLATED SHRA ON TUESDAY AFTERNOON. CEILINGS WITH ANY SHRA/TSRA WILL MAINLY BE VFR WITH JUST SOME BRIEF MVFR POSSIBLE. CONFIDENCE IN TIMING LOCATION OF ACTIVITY IS TOO LOW TO SPECIFICALLY MENTION ANYTHING OTHER THAN VFR VISIBILITIES... AND NO PREVAILING THUNDER AT THIS POINT. BEST CHANCES THIS AFTERNOON WILL BE ACROSS THE NORTHERN SITES... WITH KMSP LIKELY NEAR THE SOUTHERN EDGE OF ANYTHING THAT MANAGES TO GET GOING. WOULD EXPECT SCATTERED CONVECTION TO DEVELOP ACROSS THE WESTERN OR CENTRAL PORTION OF THE AREA AROUND 19Z OR 20Z... THEN MIGRATE EAST THROUGH THE AFTERNOON INTO EARLY EVENING... ONCE AGAIN MAINLY IMPACTING LOCATIONS ACROSS THE NORTH HALF OF THE FORECAST AREA. WINDS WILL SHIFT FROM SOUTHWEST TO WEST-NORTHWEST WITH THE FRONTAL PASSAGE... ALTHOUGH SOME BRIEF NORTH-NORTHWEST WINDS ARE CURRENTLY IMPACTING THE NORTHWEST PART OF THE AREA DUE TO SOME OUTFLOW FROM EARLIER CONVECTION. THAT BRIEF PERIOD OF NORTH-NORTHWEST WINDS MAY IMPACT KSTC AND PERHAPS INTO KRWF... BUT AT THIS POINT AM NOT MENTIONING IT ANY FARTHER SOUTH OR EAST. MORE WIDESPREAD STRATOCU IS EXPECTED TUESDAY AS THE THERMAL TROUGH MOVES INTO THE REGION... WITH SOME INITIAL CEILINGS AOB 3K FT POSSIBLE BEFORE RISING BACK INTO VFR RANGE. KMSP... TAF REFLECTS FORECAST EXPECTATIONS WITH MAIN UNCERTAINTY BEING WITH THE CHANCES FOR SHRA/TSRA THIS AFTERNOON. IF/WHEN ACTIVITY DEVELOPS UPSTREAM WILL AMEND AS NEEDED TO BETTER REFLECT PROBABILITY AND TIMING OF THINGS. SOME UNCERTAINTY IS ALSO ASSOCIATED WITH TIMING AND INITIAL HEIGHT OF CEILINGS MOVING INTO THE AREA ON TUESDAY... WITH +/- 3 HOURS TIMING AND PERHAPS 500FT DIFFERENCES IN CEILING POSSIBLE. //OUTLOOK FOR KMSP FOR TUESDAY NIGHT THROUGH FRIDAY... TUESDAY NIGHT...MVFR CEILINGS POSSIBLE EARLY. WEDNESDAY THROUGH THURSDAY NIGHT...VFR CONDITIONS EXPECTED. FRIDAY...MVFR CEILINGS POSSIBLE. && .PREV DISCUSSION... /ISSUED 413 AM CDT MON MAY 28 2012/ AFTER AN ACTIVE NIGHT WITH SEVERE WEATHER AND FLOODING RAINS...THINGS HAVE QUIETED DOWN ACROSS THE CWA. COULD SEE A FEW SHOWERS AND THUNDERSTORMS TODAY...WITH COOLER WEATHER IN STORE FOR THIS UPCOMING WEEK. TODAY AND TUESDAY...EARLY MORNING WATER VAPOR IMAGERY SHOWED A BEAUTIFUL OCCLUDED UPPER LEVEL LOW OVER THE MT/ND BORDER...WITH RAP H500 MINIMUM TEMP ANALYZED AT -23C. AS THIS UPPER LEVEL LOW MOVES EASTWARD TODAY...COLDER MIDLEVEL TEMPS WILL SPREAD ACROSS THE REGION RESULTING IN DYNAMIC DESTABILIZATION. IN ADDITION TO THE COOLING TEMPS ALOFT...AFTERNOON HEATING SHOULD ELIMINATE ANY CIN...AND SOUNDINGS SHOW THE POTENTIAL FOR A FEW HIGH BASED SHOWERS AND THUNDERSTORMS TODAY. IN FACT...THIS PHENOMENON WAS RESPONSIBLE FOR THE SHOWERS AND THUNDERSTORMS ACROSS SOUTH DAKOTA THIS MORNING. THEREFORE...HAVE INCREASED POPS ACROSS THE NORTHERN AND WESTERN CWA TODAY. THE WELL MIXED BOUNDARY LAYER AS INDICATED BY THE INVERTED-V FORECAST SOUNDINGS WOULD SUPPORT THE POTENTIAL FOR A FEW STRONGER WIND GUSTS WITH THESE SHOWERS AND THUNDERSTORMS. USED 3HR GRIDS TO SHOWS THE POPS DECREASING AFTER SUNSET...ONLY TO RETURN TOMORROW AFTERNOON. ALSO...WEST NORTHWEST WIND WILL BE BREEZY DURING THE AFTERNOON...BUT SHOULD REMAIN BELOW ADVISORY CRITERIA. WEDNESDAY THROUGH THE WEEKEND...AN UPPER LEVEL WAVE CURRENTLY OF THE BRITISH COLUMBIA COAST WILL CROSS THE NORTHERN ROCKIES TOMORROW AND SLIDE SOUTHEAST DOWN THE MISSOURI RIVER VALLEY. THIS CLIPPER-LIKE SYSTEM WILL ALLOW CANADIAN HIGH PRESSURE TO BUILD ACROSS THE REGION...WITH TEMPERATURES WELL BELOW NORMAL FOR THE MIDDLE OF THE WEEK. AS THE UPPER LEVEL WAVE CONTINUES ON ITS SOUTHEASTWARD MARCH TOWARD THE SOUTHERN PLAINS...THE FORCING ASSOCIATED WITH IT WILL CAUSE A SURFACE LOW PRESSURE SYSTEM TO DEVELOP. THIS WILL LIKELY RESULT IN SEVERE WEATHER ACROSS THE SOUTHCENTRAL US...AND CLOUDY SKIES WITH COOLER TEMPS AND A FEW SCATTERED SHOWERS OVER THE UPPER MIDWEST...ESPECIALLY NEAR THE IA/MN/WI BORDER. THE ECMWF 28.00 IS SLIGHTLY MORE PROGRESSIVE THAN THE GEM OR GFS...BUT EITHER WAY IT LOOKS LIKE THURSDAY AND FRIDAY WILL FEEL MORE LIKE MID APRIL THAN LATE MAY. ONCE THIS LOW MOVES EASTWARD FOR THE WEEKEND...NORTHWEST FLOW WILL SET UP ACROSS THE REGION RESULTING IN WARMER TEMPERATURES CLOSER TO THE SEASON AVERAGE FOR EARLY JUNE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && ///JRB
Hazardous weather outlook, May 28, 8:42 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 842 AM CDT MON MAY 28 2012 MNZ042>045-049>053-058>063-066-068>070-WIZ014>016-023>025-027- 291345- TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD- CARVER-SCOTT-DAKOTA-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN- CHIPPEWA- 842 AM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM NEAR LONG PRAIRIE SOUTH TO HUTCHINSON BY MID AFTERNOON... THEN MOVE EAST THROUGH SAINT CLOUD... THE TWIN CITIES... AND PORTIONS OF WEST CENTRAL WISCONSIN DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. SMALL HAIL IS POSSIBLE WITH ANY STORMS THAT DEVELOP... AND THE STRONGEST STORMS COULD PRODUCE HAIL UP TO HALF DOLLAR SIZE IN DIAMETER AND LOCALIZED DAMAGING WIND GUSTS. THE PRIMARY AREA FOR POTENTIAL SEVERE STORMS WILL BE NORTH OF A LINE FROM LITCHFIELD TO LADYSMITH... MAINLY BETWEEN 3 PM AND 7 PM. RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. PLEASE REFERENCE THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. EVENTUALLY THE RIVER FLOODING MAY SPREAD TO THE MINNESOTA AND MISSISSIPPI RIVERS. PLEASE REFERENCE THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING. A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY ACROSS SOUTHWESTERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. MNZ041-047-048-054>057-064-065-067-073>078-082>085-091>093-WIZ026- 028-291345- DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR- RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN-PEPIN-EAU CLAIRE- 842 AM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT AN FEW THUNDERSTORMS ARE POSSIBLE TODAY... MAINLY NORTH OF A LINE FROM REDWOOD FALLS TO EAU CLAIRE. SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. PLEASE REFERENCE THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. EVENTUALLY THE RIVER FLOODING MAY SPREAD TO THE MINNESOTA AND MISSISSIPPI RIVERS. PLEASE REFERENCE THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING. A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY ACROSS SOUTHWESTERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, May 28, 1:54 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
154 PM CDT MON MAY 28 2012
MNZ049-050-282000-
BENTON-STEARNS-
154 PM CDT MON MAY 28 2012
...THUNDERSTORMS MOVING OVER BENTON AND STEARNS COUNTIES THROUGH 300
PM CDT...
AT 151 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF ST
STEPHEN TO HAWICK. THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ROSCOE.
ST STEPHEN.
RICE.
ST JOSEPH.
COLD SPRING.
LITTLE ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4556 9405 4555 9414 4550 9414 4547 9410
4532 9465 4533 9477 4541 9476 4558 9478
4578 9434 4578 9429 4579 9431 4583 9423
4582 9390
TIME...MOT...LOC 1855Z 244DEG 26KT 4568 9429 4530 9479Special weather statement, May 28, 2:26 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
226 PM CDT MON MAY 28 2012
MNZ043-044-050-282030-
BENTON-MILLE LACS-MORRISON-
226 PM CDT MON MAY 28 2012
...THUNDERSTORMS MOVING OVER BENTON...MILLE LACS AND MORRISON
COUNTIES THROUGH 330 PM CDT...
AT 223 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHWEST OF LITTLE ROCK. THIS STORM WAS MOVING
NORTHEAST AT 25 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MAYHEW.
LITTLE ROCK.
GILMAN.
MORRILL.
RUM RIVER.
ONAMIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4598 9347 4597 9352 4584 9352 4564 9417
4581 9428 4612 9357
TIME...MOT...LOC 1926Z 242DEG 21KT 4577 9410The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:09 PM CDT | Areal Flood Advisory | MPX | Chisago | 3 hr |
| May 27, 7:15 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott | 60 min |
| May 27, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 48 min |
| May 27, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Sibley, Watonwan | 60 min |
| May 27, 7:39 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 51 min |
| May 27, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 61 min |
| May 27, 7:45 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 45 min |
| May 27, 7:50 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet, Waseca | 55 min |
| May 27, 7:55 PM CDT | Flash Flood Warning | MPX | Chisago | 5 hr |
| May 27, 8:07 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 53 min |
| May 27, 8:15 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Ramsey | 34 min |
| May 27, 8:22 PM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more | 6 hr |
| May 27, 8:24 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Scott, Wright | 51 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti | 46 min |
| May 27, 8:33 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 57 min |
| May 27, 8:58 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti, Kanabec | 62 min |
| May 27, 9:15 PM CDT | Special Weather Statement | MPX | Brown, Martin, Watonwan | 45 min |
| May 27, 9:27 PM CDT | Flash Flood Warning | MPX | Blue Earth, Brown, Hennepin, McLeod, Meeker, Nicollet and 4 more | 6 hr |
| May 27, 9:28 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Sherburne, Stearns | 62 min |
| May 27, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs | 62 min |
| May 27, 9:46 PM CDT | Flash Flood Warning | MPX | Anoka, Carver, Chisago, Dakota, Hennepin, Isanti and 2 more | 6 hr |
| May 27, 9:53 PM CDT | Flash Flood Warning | MPX | Benton, Mille Lacs, Sherburne, Stearns | 4 hr |
| May 27, 10:02 PM CDT | Special Weather Statement | MPX | Blue Earth, Martin, Nicollet, Sibley, Waseca | 43 min |
| May 27, 10:09 PM CDT | Special Weather Statement | MPX | Mille Lacs, Morrison | 51 min |
| May 27, 10:19 PM CDT | Areal Flood Advisory | MPX | Kanabec, Mille Lacs, Morrison | 4 hr |
| May 27, 10:42 PM CDT | Special Weather Statement | MPX | Dakota, Freeborn, Rice, Steele, Waseca | 48 min |
| May 27, 11:00 PM CDT | River Flood Warning | MPX | Brown | 66 hr |
| May 27, 11:05 PM CDT | Special Weather Statement | MPX | Dakota, Freeborn, Goodhue, Steele | 40 min |
| May 27, 11:23 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 29 min |
| May 28, 12:58 AM CDT | Areal Flood Warning | MPX | Chisago | 6 hr |
| May 28, 9:34 AM CDT | River Flood Warning | MPX | Hennepin, Wright | 6 days |
| May 28, 1:54 PM CDT | Special Weather Statement | MPX | Benton, Stearns | 66 min |
| May 28, 2:10 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 50 min |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 61 min |
| May 28, 2:46 PM CDT | Severe Thunderstorm Warning | MPX | Benton | 44 min |
| May 28, 2:48 PM CDT | Special Weather Statement | MPX | Morrison | 42 min |
| May 28, 3:05 PM CDT | Special Weather Statement | MPX | Benton | 40 min |
| May 28, 3:26 PM CDT | Special Weather Statement | MPX | Isanti, Kanabec, Sherburne | 79 min |
| May 28, 3:30 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 45 min |
| May 28, 4:18 PM CDT | Special Weather Statement | MPX | Chisago | 42 min |
| May 28, 4:51 PM CDT | Special Weather Statement | MPX | Chisago | 24 min |
| May 28, 5:33 PM CDT | Special Weather Statement | MPX | Chisago | 42 min |
| May 27, 7:18 PM CDT | Tornado Warning | MPX | Polk | 27 min |
| May 27, 11:26 PM CDT | Special Weather Statement | MPX | Dunn, Pepin, Pierce | 49 min |
| May 28, 5:49 PM CDT | Special Weather Statement | MPX | Polk | 56 min |
| May 28, 6:12 PM CDT | Special Weather Statement | MPX | Polk | 33 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.